# SDR ASAA2023102945899

- Difficulty date: October 29, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 7,749 hours, 2,199 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 762185J
- Part serial: AAA6024321
- Condition: Malfunctioned
- Location: E/E Shelf E2-1
- Part time: 7,783 hours, 2,212 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER STARTING #1 ENGINE THE #1 GEN WOULD NOT COME ONLINE. NO POWER INDICATED. GROUNDED - YES. (RESOLVED ON W/O: 1975036 TASKCARD: N/R-00002 ) REVERSED MEL 24-11-01 MAINTENACE PROCEDURES ( INSTALLED LAMPS ON GENERATOR DRIVE LIGHT AND GEN OFF BUS LIGHT, INSTALLED SAFETY WIRE ON GUARDED SWITCH AND RECONNECTED #1 ENGINE DRIVEN GENERATOR). REMOVED AND REPLACED #1 GENERATOR CONTROL UNIT (GCU #1). REF. AMM 24-21-81-000-801 AND AMM 24-21-81-400-801. OPERATIONAL TEST NORMAL. AMM 24-21-00-700-801. REMOVED PLACARDS. ETOPS GROUND VERIFICATION NORMAL. THIS CLEARS MEL 24-11-01, C/N 29031924. SEAMC NOTIFIED,.
